# SDR 97ZZZX116

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N802SM
- Make and model: Mtsbsi MU2B60
- Aircraft serial: 1515SA
- Propeller: Hartzl HCB4TN5
- System (JASC): 6110 · Propeller Assembly
- Part: Bearing
- Condition: Worn
- Location: Prop Blade
- Part time: 1,622 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE 100 HR INSPECTION, IT WAS DISCOVERED THAT 2 OF THE 4 BLADES ON EACH OF THE 2 HARTZELL PROPELLERS HAD A ROUGH MOVEMENT WHEN ROTATED FROM REVERSE PITCH TO FEATHER POSITION AND BACK AGAIN.  SENT BOTH PROPS TO A PROPELLER O/H FACILITY AND FOUND THE BEARINGS ON THE ROUGH BLADES WERE WORN TO THE LIMITS.  THIS IS THE SECOND TIME DISCOVERED THIS PROBLEM ON THE 4 BLADED HARTZELL PROPELLERS INSTALLED ON THE MU-2 AIRCRAFT.
